# SDR GTIA021072

- Difficulty date: September 13, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1136, HAS CORROSION AT LONGERON 28R.  FABRICATED LONGERON AND LONGERON SPLICE.  REMOVED DAMAGED LONGERON SECTION, INSTALLED NEW SPLICE AND NEW LONGERON SECTION.
